| Model Number |
F0203 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Impaired Healing (2378); Post Operative Wound Infection (2446)
| Date of Event |
09/20/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient received a biozorb marker on (b)(6) 2018, during a lumpectomy.After the procedure the patient was reported to have a hematoma drained on (b)(6) 2018, patient was reported to be on blood thinners, antibiotics were started on (b)(6) 2018.Patient was scheduled for periodical controls from march 5th up until 13th in which aspirations and wound care was performed.On (b)(6) 2018, due to the wound not healing it was decided to remove the biozorb marker which was removed on (b)(6) 2018.No cultures done of any fluid at any point.Patient was reported to receive radiotherapy from (b)(6) 2018.
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.Lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.